MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE MEDIUM, 10MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE MEDIUM, 10MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-PT10S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l device at l5/s1 on (b)(6) 2024.The device was removed on (b)(6) 2024.No reason for removal was provided.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to an acceptable level.The removed implant will be evaluated following exponent's approved prodisc l device evaluation protocol.The report will be issued under pdl-rd-0015.No imaging was provided.A prodisc l removal occurred, but the reason for the removal is unknown.This report is for 2 of 3 devices in this event.
 
Event or Problem Description
It was reported that a patient was implanted with a prodisc l device at l5/s1 on (b)(6) 2024.The device was removed on (b)(6) 2024.No reason for removal was provided.

Brand Name
PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE MEDIUM, 10MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key20893679
Report Number3007494564-2024-00093
Device Sequence Number18352650
Product Code MJO
UDI-Device Identifier00843193111760
UDI-Public(01)00843193111760(17)281231(10)2023-1102
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-PT10S
Device Catalogue NumberN/A
Device Lot Number2023-1102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown